T. J. Baker, Adaptive modication for time evolving meshes, Journal of Materials Science, vol.38, issue.20, p.41754182, 2003.
DOI : 10.1016/j.cma.2004.11.021

U. Jeremiah, . Brackbill, S. Je, and . Saltzman, Adaptive zoning for singular problems in two dimensions, Journal of Computational Physics, vol.46, issue.3, pp.342-368, 1982.

W. Cao, W. Huang, D. Robert, and . Russell, A study of monitor functions for twodimensional adaptive mesh generation, SIAM Journal on Scientic Computing, vol.20, issue.6, p.19781994, 1999.

W. Cao, W. Huang, and R. D. Russell, A Moving Mesh Method Based on the Geometric Conservation Law, SIAM Journal on Scientific Computing, vol.24, issue.1, p.118142, 2002.
DOI : 10.1137/S1064827501384925

N. Neil, K. Carlson, and . Miller, Design and application of a gradient-weighted moving nite element code i: in one dimension, SIAM Journal on Scientic Computing, vol.19, issue.3, p.728765, 1998.

N. Neil, K. Carlson, and . Miller, Design and application of a gradient-weighted moving nite element code ii: in two dimensions, SIAM Journal on Scientic Computing, vol.19, issue.3, p.766798, 1998.

J. Gaëtan-compere, J. Remacle, J. Jansson, and . Homan, A mesh adaptation framework for dealing with large deforming meshes, International journal for numerical methods in engineering, vol.82, issue.7, p.843867, 2010.

J. Gaetan-compère, J. Remacle, J. Jansson, and . Homan, A mesh adaptation framework for dealing with large deforming meshes, International Journal for Numerical Methods in Engineering, vol.82, issue.7, p.843867, 2010.

C. Dapogny, C. Dobrzynski, and P. Frey, Three-dimensional adaptive domain remeshing, implicit domain meshing, and applications to free and moving boundary problems, Journal of Computational Physics, vol.262, pp.358-378, 2014.
DOI : 10.1016/j.jcp.2014.01.005

URL : https://hal.archives-ouvertes.fr/hal-00804636

A. Dervieux, Y. Mesri, F. Alauzet, A. Loseille, L. Hascoët et al., Continuous mesh adaptation models for cfd, CFD Journal, vol.12, issue.3, 2008.
URL : https://hal.archives-ouvertes.fr/hal-01466954

J. Donea, A. Huerta, and J. , Ponthot, and A. Rodríguez-Ferran. Arbitrary Lagrangian Eulerian Methods, 2004.

K. John, . Dukowicz, W. John, and . Kodis, Accurate conservative remapping (rezoning) for arbitrary lagrangian-eulerian computations, SIAM Journal on Scientic and Statistical Computing, vol.8, issue.3, pp.305-321, 1987.

S. Arkady and . Dvinsky, Adaptive grid generation from harmonic maps on riemannian manifolds, Journal of Computational Physics, vol.95, issue.2, p.450476, 1991.

A. Nail, R. Gumerov, and . Duraiswami, Fast radial basis function interpolation via preconditioned krylov iteration, SIAM J. Sci. Comput, vol.29, issue.5, p.18761899, 2007.

E. Hachem, T. Kloczko, H. Digonnet, and T. Coupez, Stabilized nite element solution to handle complex heat and uid ows in industrial furnaces using the immersed volume method, International Journal for Numerical Methods in Fluids, vol.68, issue.1, p.99121, 2012.

E. Hachem, T. Feghali, R. Coupez, and . Codina, A three-eld stabilized nite element method for uid-structure interaction: elastic solid and rigid body limit, International Journal for Numerical Methods in Engineering, vol.104, issue.7, p.566584, 2015.

E. Hachem, G. Jannoun, J. Veysset, and T. Coupez, On the stabilized nite element method for steady convection-dominated problems with anisotropic mesh adaptation, Applied Mathematics and Computation, vol.232, p.581594, 2014.

E. Hachem, G. Jannoun, J. Veysset, M. Henri, R. Pierrot et al., Modeling of heat transfer and turbulent ows inside industrial furnaces. Simulation Modelling Practice and Theory, p.3553, 2013.

W. Huang, Variational Mesh Adaptation: Isotropy and Equidistribution, Journal of Computational Physics, vol.174, issue.2, p.903924, 2001.
DOI : 10.1006/jcph.2001.6945

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

W. Huang, Mathematical principles of anisotropic mesh adaptation, Commun. Comput. Phys, vol.1, issue.2, p.276310, 2006.

W. Huang, D. Robert, and . Russell, A high dimensional moving mesh strategy, Applied Numerical Mathematics, vol.26, issue.1-2, p.6376, 1998.
DOI : 10.1016/S0168-9274(97)00082-2

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Jannoun, E. Hachem, J. Veysset, and T. Coupez, Anisotropic meshing with time-stepping control for unsteady convection-dominated problems, Applied Mathematical Modelling, vol.39, issue.7, p.18991916, 2015.
DOI : 10.1016/j.apm.2014.10.005

URL : https://hal.archives-ouvertes.fr/hal-01089149

M. Khallou, Y. Mesri, R. Valette, E. Massoni, and E. Hachem, High delity anisotropic adaptive variational multiscale method for multiphase ows with surface tension, Computer Methods in Applied Mechanics and Engineering, vol.307, p.4467, 2016.

E. Lefrançois, A simple mesh deformation technique for fluid-structure interaction based on a submesh approach, International Journal for Numerical Methods in Engineering, vol.1, issue.3, pp.1085-1101, 2008.
DOI : 10.1002/nme.2284

G. Liao, F. Liu, C. Gary, D. Peng, and S. Osher, Level-Set-Based Deformation Methods for Adaptive Grids, Journal of Computational Physics, vol.159, issue.1, p.103122, 2000.
DOI : 10.1006/jcph.2000.6432

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

Y. Mesri, T. Digonnet, and . Coupez, Hierarchical adaptive multi-mesh partitioning algorithm on heterogeneous systems, In Parallel Computational Fluid Dynamics, p.299306, 2008.
DOI : 10.1007/978-3-642-14438-7_32

URL : https://hal.archives-ouvertes.fr/hal-01466941

Y. Mesri, Gestion et contrôle des maillages non structurés anisotropes: applications en aérodynamique, École doctorale Sciences fondamentales et appliquées (Nice), 2007.

Y. Mesri, H. Guillard, and T. Coupez, Automatic coarsening of three dimensional anisotropic unstructured meshes for multigrid applications, Applied Mathematics and Computation, vol.218, issue.21, p.1050010519, 2012.
DOI : 10.1016/j.amc.2012.04.014

URL : https://hal.archives-ouvertes.fr/hal-00713134

Y. Mesri, M. Khallou, and E. Hachem, On optimal simplicial 3D meshes for minimizing the Hessian-based errors, Applied Numerical Mathematics, vol.109, p.235249, 2016.
DOI : 10.1016/j.apnum.2016.07.007

URL : https://hal.archives-ouvertes.fr/hal-01354332

K. Miller, Moving nite elements, II. SIAM Journal on Numerical Analysis, vol.18, issue.6, p.10331057, 1981.

K. Miller, N. Robert, and . Miller, Moving nite elements, I. SIAM Journal on Numerical Analysis, vol.18, issue.6, p.10191032, 1981.

B. Ong, R. Russell, and S. Ruuth, An hr moving mesh method for onedimensional time-dependent pdes, Proceedings of the 21st International Meshing Roundtable, p.3954, 2013.
DOI : 10.1007/978-3-642-33573-0_3

T. C. Rendall and C. B. Allen, Reduced surface point selection options for efficient mesh deformation using radial basis functions, Journal of Computational Physics, vol.229, issue.8, pp.2810-2820, 2010.
DOI : 10.1016/j.jcp.2009.12.006

Q. Schmid, J. Marchal, J. Franchet, Y. Schwartz, E. Mesri et al., Unied formulation for modeling heat and uid ow in complex real industrial equipment, Computers & Fluids, vol.134, p.146156, 2016.

K. Stein, T. Tezduyar, and R. Benney, Mesh moving techniques for uid-structure interactions with large displacements, Journal of Applied Mechanics, vol.70, issue.1, p.5863, 2003.
DOI : 10.1115/1.1530635

Z. Tan, Adaptive moving mesh methods for two-dimensional resistive magnetohydrodynamic pde models, Computers & uids, vol.36, issue.4, p.758771, 2007.
DOI : 10.1016/j.compfluid.2006.04.005

A. De-boer, M. S. Van-der-schoot, and H. Bijl, Mesh deformation based on radial basis function interpolation, Fourth {MIT} Conference on Computational Fluid and Solid Mechanics, pp.784-795, 2007.
DOI : 10.1016/j.compstruc.2007.01.013

M. Alan and . Winslow, Numerical solution of the quasilinear poisson equation in a nonuniform triangle mesh, Journal of Computational Physics, vol.1, issue.2, pp.149-172, 1966.

F. Alauzet and G. Olivier, A New Changing-Topology ALE Scheme for Moving Mesh Unsteady Simulations. 49th AIAA Aerospace Sciences Meeting including the New Horizons Forum and Aerospace Exposition, p.99121, 2011.

F. Alauzet, A changing-topology moving mesh technique for large displacements, Engineering with Computers, vol.222, issue.13, p.175200, 2014.
DOI : 10.1007/s00366-013-0340-z

URL : https://hal.archives-ouvertes.fr/hal-01114995

J. T. Batina, Unsteady Euler airfoil solutions using unstructured dynamic meshes, AIAA Journal, vol.28, issue.8, p.13811388, 1990.

J. Brackbill, An Adaptive Grid with Directional Control, Journal of Computational Physics, vol.108, issue.1, p.3850, 1993.
DOI : 10.1006/jcph.1993.1161

C. Farhat, C. Degand, B. Koobus, and M. Lesoinne, Torsional springs for two-dimensional dynamic unstructured fluid meshes, Computer Methods in Applied Mechanics and Engineering, vol.163, issue.1-4, pp.231-245, 1998.
DOI : 10.1016/S0045-7825(98)00016-4

W. Cao, . Huang, R. Weizhang, and R. D. , Approaches for generating moving adaptive meshes: location versus velocity, Applied Numerical Mathematics, vol.47, issue.2, p.121138, 2003.
DOI : 10.1016/S0168-9274(03)00061-8

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

E. Luke, E. Collins, and E. Blades, A fast mesh deformation method using explicit interpolation, Journal of Computational Physics, vol.231, issue.2, pp.586-601, 2012.
DOI : 10.1016/j.jcp.2011.09.021

W. Huang, R. , and R. D. , Moving mesh strategy based on a gradient ow equation for two-dimensional problems, SIAM Journal on Scientic Computing, vol.20, issue.3, p.9981015, 1998.

J. Landry, A. Soulaimani, E. Luke, and A. Ali, Robust moving mesh algorithms for hybrid stretched meshes: Application to moving boundaries problems, Journal of Computational Physics, vol.326, pp.691-721, 2016.
DOI : 10.1016/j.jcp.2016.09.008

R. Li, . Tang, . Tao, and P. Zhang, Moving Mesh Methods in Multiple Dimensions Based on Harmonic Maps, Journal of Computational Physics, vol.170, issue.2, p.562588, 2001.
DOI : 10.1006/jcph.2001.6749

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. Ngo and W. Huang, A study on moving mesh finite element solution of the porous medium equation, Journal of Computational Physics, vol.331, 2016.
DOI : 10.1016/j.jcp.2016.11.045

P. Knupp, L. G. Margolin, and M. Shashkov, Reference Jacobian Optimization-Based Rezone Strategies for Arbitrary Lagrangian Eulerian Methods, Journal of Computational Physics, vol.176, issue.1, pp.93-128, 2002.
DOI : 10.1006/jcph.2001.6969

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. C. Rendall and C. B. Allen, Efficient mesh motion using radial basis functions with data reduction algorithms, Journal of Computational Physics, vol.228, issue.17, pp.6231-6249, 2009.
DOI : 10.1016/j.jcp.2009.05.013

T. E. Tezduyar, S. Mittal, S. E. Ray, and R. Shih, Incompressible flow computations with stabilized bilinear and linear equal-order-interpolation velocity-pressure elements, Computer Methods in Applied Mechanics and Engineering, vol.95, issue.2, pp.221-242, 1992.
DOI : 10.1016/0045-7825(92)90141-6

P. Thomas and C. Lombard, Geometric conservation law and its application to ow computations on moving grids, AIAA journal, vol.17, issue.10, p.10301037, 1979.
DOI : 10.2514/3.61273

G. John, . Trulio, R. Kenneth, and . Trigger, Numerical solution of the one-dimensional hydrodynamic equations in an arbitrary time-dependent coordinate system, 1961.